# SDR GAIA00379

- Difficulty date: June 30, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N751US
- Make and model: Boeing 727214
- Aircraft serial: 21513
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND THE RIGHT WING, MAIN LANDING GEAR ATTACH FITTING, BUSHING HOLES WORN AND GOUGED.  REPLACED BUSHING IAW B727 SB 57-153 REV 4.  KIT NR 65C25353-19.  BLENDED GOUGES IAW REO S00239.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
